MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. ENSITE¿ X SOFTWARE V3.1; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. ENSITE¿ X SOFTWARE V3.1; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ENSITE-SW-3.1
Medical Device Problem Codes Electromagnetic Interference (1194); Application Program Problem (2880)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product's lot number could not be obtained, therefore the primary di number is provided (d4), but full udi information is not available.
 
Event or Problem Description
During the paroxysmal supraventricular tachycardia procedure, issues with the software resulted in a procedural delay.The electrode kit was applied to the patient, the ablation catheter and the mapping catheter were inserted into the cardiac cavity and connected to ensite.It was noted that distortion meter on the dws exceeded the limit (ii), turned red, and froze.The navigation displays of the catheters also froze.No error message was displayed.The sheath was moved, the field frame was adjusted, the location of the prs-a was checked with a touch, each prs cable was reconnected, the cables of both catheters were reconnected, the ensite was restarted, and the ablation catheter was replaced.The ensite was restarted again and the distortion meter and navigation display freeze were resolved.The procedure was completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6.Two case studies were provided for review.Review of the study showed the metal distortion threshold was increased by the user over 1 prior to the event.Adjusting the threshold allows 3d point collection however with more metal distortion error.Exporting the magnetic location data showed that the prs-a position did start slightly changing at the time of the event just enough to cause the distortion meter to go over the threshold.A workaround is to either reset the metal baseline or try adjusting the prs-a position/orientation slightly to see if metal distortion decreases below ii.The software is functioning as designed.

Brand Name
ENSITE¿ X SOFTWARE V3.1
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key21179889
Report Number2184149-2025-00012
Device Sequence Number4300605
Product Code DQK
UDI-Device Identifier05415067049704
UDI-Public05415067049704
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K242016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-SW-3.1
Device Catalogue NumberENSITE-SW-3.1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/24/2024
Supplement Date Received by Manufacturer07/02/2025
Initial Report FDA Received Date01/17/2025
Supplement Report FDA Received Date07/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown